A coalgebraic view of Heyting duality

Studia Logica 75 (3):259 - 270 (2003)
  Copy   BIBTEX


We give a coalgebraic view of the restricted Priestley duality between Heyting algebras and Heyting spaces. More precisely, we show that the category of Heyting spaces is isomorphic to a full subcategory of the category of all -coalgebras, based on Boolean spaces, where is the functor which maps a Boolean space to its hyperspace of nonempty closed subsets. As an appendix, we include a proof of the characterization of Heyting spaces and the morphisms between them.



    Upload a copy of this work     Papers currently archived: 84,179

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library


Added to PP

25 (#494,793)

6 months
1 (#510,113)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Modes of Adjointness.M. Menni & C. Smith - 2013 - Journal of Philosophical Logic (2-3):1-27.

Add more citations

References found in this work

No references found.

Add more references